# SDR USAA040539

- Difficulty date: August 20, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Debonded
- Location: Aileron
- Part time: 61,650 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND AILERON COMPOSITE AND SEPARATED 2 INCH BY 5 INCH AREA, LEFT AILERON, INBOARD LOWER CORNER.  REPAIR PLYS INSTALLED, DISBOND CHECKED, SANDED, PRIMED AND PAINTED PER EA 95798 AND SRM 51-70-17.  (M)
